О проблеме устойчивости для вероятностных автоматов

Ча Ан Фам

Verojatnostnye metody i kibernetika (1983)

  • Volume: 19, page 133-141
  • ISSN: 0132-2869

How to cite


Фам, Ча Ан. "О проблеме устойчивости для вероятностных автоматов." Verojatnostnye metody i kibernetika 19 (1983): 133-141. <http://eudml.org/doc/69239>.

author = {Фам, Ча Ан},
journal = {Verojatnostnye metody i kibernetika},
keywords = {stability; probabilistic automata},
language = {rus},
pages = {133-141},
publisher = {Izd. Kazanskogo universiteta},
title = {О проблеме устойчивости для вероятностных автоматов},
url = {http://eudml.org/doc/69239},
volume = {19},
year = {1983},

AU - Фам, Ча Ан
TI - О проблеме устойчивости для вероятностных автоматов
JO - Verojatnostnye metody i kibernetika
PY - 1983
PB - Izd. Kazanskogo universiteta
VL - 19
SP - 133
EP - 141
LA - rus
KW - stability; probabilistic automata
UR - http://eudml.org/doc/69239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.